Alert archive / Georgia / Special Weather Statements in 2015
Special Weather Statement, NWS Atlanta, GA
NWS Atlanta, GA issued this special weather statement at Aug 6, 2015, 9:27 PM EDT for Chattahoochee County, Stewart County, Georgia. It was in force for 63 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 6, 2015, 9:27 PM EDT (01:27 UTC)
- Expired
- Aug 6, 2015, 10:30 PM EDT
- In force
- 63 min
- Issued by
- NWS Atlanta, GA
Counties Chattahoochee County, GA, Stewart County, GA
The radar
The Ft Rucker radar (KEOX), 90 km from the middle of the area, began a volume at 01:27 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 1.5 hours before the alert went out and 143 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1221 J/kg
- Mixed-layer CIN
- -13 J/kg
- Mixed-layer LCL
- 997 m above ground
- 0-6 km bulk shear
- 46 kt
- 0-1 km storm-relative helicity
- 82 m²/s²
- 0-3 km storm-relative helicity
- 208 m²/s²
- Significant tornado parameter
- 0.9
- Supercell composite
- 9.1
The text
As transmitted, in the capitals the NWS used until 2016.
406
WWUS82 KFFC 070127
SPSFFC
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
927 PM EDT THU AUG 6 2015
GAZ090-102-103-070230-
WEBSTER GA-STEWART GA-CHATTAHOOCHEE GA-
927 PM EDT THU AUG 6 2015
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN WEBSTER...STEWART
AND SOUTHWESTERN CHATTAHOOCHEE COUNTIES UNTIL 1030 PM EDT...
AT 927 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF STRONG THUNDERSTORMS EXTENDING FROM NEAR CUSSETA TO SEALE...
AND MOVING EAST AT 15 MPH.
HAZARD...WINDS UP TO 40 MPH...FREQUENT LIGHTNING AND HEAVY RAIN.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
NOT BE USED UNLESS IN AN EMERGENCY. LOCALIZED FLOODING IN
LOW LYING AND POOR DRAINAGE AREAS IS ALSO LIKELY.
MOTORISTS SHOULD SLOW DOWN AND BE PREPARED FOR POSSIBLE
LOSS OF CONTROL DUE TO HYDROPLANING. WHEN WATER COVERS
THE ROAD...REMEMBER TO TURN AROUND DON'T DROWN.
SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
LUMPKIN...CUSSETA...RICHLAND...SEMINOLE...OMAHA...RENFROE...
LOUVALE...PROVIDENCE CANYON STATE PARK...WESTVILLE...BROOKLYN...
CHARLES AND JAMESTOWN/SOUTH FORT BENNING.
LAT...LON 3199 8507 3202 8505 3206 8506 3209 8504
3213 8506 3218 8501 3220 8496 3222 8498
3222 8493 3225 8492 3226 8489 3230 8494
3232 8499 3235 8479 3223 8466 3212 8450
3197 8499 3198 8500 3197 8504
TIME...MOT...LOC 0127Z 285DEG 14KT 3225 8480 3227 8516
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Aug 6, 7:40 PM EDT, 1 hour 47 minutes earlier.
Area forecast discussion, Aug 6, 7:40 PM EDT, 1 hour 47 minutes before
AREA FORECAST DISCUSSION...UPDATED FOR AVIATION NATIONAL WEATHER SERVICE PEACHTREE CITY GA 740 PM EDT THU AUG 6 2015 .UPDATE... UPDATED TO CLEAR SEVERAL COUNTIES FROM SEVERE THUNDERSTORM WATCH 475... BASICALLY FROM HENRY COUNTY EAST TO WILKES COUNTY AND NORTHWARD. ALTHOUGH SOME REDEVELOPMENT IS EXPECTED THROUGH THE EVENING... SEVERE STORMS ARE NO LONGER EXPECTED FOR THESE COUNTIES THROUGH THE EVENING. COUNTIES REMAINING IN THE WATCH STILL COULD SEE A FEW STRONG TO POSSIBLY SEVERE STORMS OVER THE NEXT COUPLE OF HOURS... BUT THE SEVERE THREAT IS GREATLY DIMINISHING WITH LOSS OF DAYTIME HEATING. WILL CONTINUE TO MONITOR CLOSELY FOR OPPORTUNITY TO CLEAR MORE COUNTIES OVER THE NEXT HOUR OR TWO. STAY TUNED. 39 .PREV DISCUSSION... /ISSUED 351 PM EDT THU AUG 6 2015/ SHORT TERM /TONIGHT THROUGH FRIDAY NIGHT/... LARGE AREA OF PRECIPITATION AND EMBEDDED CONVECTION ASSOCIATED WITH THE MAIN SHORT WAVE APPROACHING OUT OF THE TENNESSEE VALLEY AT THIS TIME. MORE SCATTERED CONVECTION ASSOCIATED WITH GOOD DIURNAL HEATING HAS ALSO BEEN DEVELOPING ACROSS CENTRAL AND EASTERN PORTIONS OF THE FORECAST AREA. STILL SOME POTENTIAL FOR DAMAGING WIND GUSTS WITH THESE BOTH OF THESE AREA OF STORMS. INSTABILITY HAS REMAINED A BIT LIMITED IS ASSOCIATION WITH THE CONVECTION TIED TO THE SHORT WAVE... BUT MODERATE TO STRONG DYNAMICS KEEPS THE SEVERE THREAT IN PLACE. NOT A LOT OF CHANGES TO THE PREVIOUS FORECAST TRENDS WITH THIS CYCLE...HIGH POPS THIS AFTERNOON AND EVENING AS THE BETTER FORCING PASSES WITH THE SHORT WAVE...DIMINISHING BEHIND THE WAVE INTO FRIDAY. LONG TERM /SATURDAY THROUGH THURSDAY/... NO MAJOR CHANGES MADE TO THE EXTENDED FORECAST. LONGWAVE TROUGH IS SITUATED ACROSS THE EASTERN SEABOARD AT THE BEGINNING OF THE LONG TERM PORTION OF THE FORECAST. THE CWFA IS EXPECTED TO REMAIN IN NW FLOW THROUGH MOST OF THE WEEKEND...WITH THE UPPER RIDGE BUILDING BACK EASTWARD FOR THE FIRST PART OF THE WEEK. BY THE MID TO LATTER PART OF THE WEEK...A DEEP TROUGH BEGINS TO DIG ACROSS THE EASTERN QUARTER OF THE COUNTRY WITH AN UPPER LOW ACROSS THE CENTRAL GREAT LAKES. AT THE SURFACE...COLD FRONT SHOULD BE SOUTH OF THE CWFA BY FRIDAY NIGHT. THE FRONT SHOULD REMAIN STATIONARY THROUGH EARLY SATURDAY BEFORE DISSIPATING. POPS ARE EXPECTED TO BE PRETTY LOW THROUGH THE WEEKEND...WITH LOW END SCT/ISOLD MAINLY ACROSS THE MTNS AND IN THE SOUTH. PRECIP CHANCES WILL BEGIN TO INCREASE MONDAY AS ANOTHER FRONT BEGINS TO APPROACH THE CWFA. THE FRONT IS CURRENTLY PROGGED TO MOVE THROUGH TUESDAY INTO WEDNESDAY. THE FRONT SHOULD SETTLED TO THE SOUTH OF THE CWFA BY THURSDAY...WITH HIGH PRESSURE BUILDING IN FROM THE NORTH. NLISTEMAA/01 && .AVIATION... 00Z UPDATE... MAINLY VFR CONDITIONS EXPECTED OUTSIDE OF CONVECTION THROUGH 06Z. MVFR AND SOME IFR CEILINGS AND VISIBILITIES DEVELOPING BETWEEN 06Z AND 09Z...CONTINUING THROUGH AT LEAST 14Z. WIDESPREAD SHOWERS AND THUNDERSTORMS WILL DECREASE IN COVERAGE AFTER 06Z. SHOULD STILL SEE SOME ISOLATED TO SCATTERED SHOWERS AND A FEW THUNDERSTORMS AFTER THAT. WINDS WILL REMAIN SOUTHWEST TO NORTHWEST THROUGH THIS FORECAST PERIOD...BUT LIGHT AND VARIABLE OVERNIGHT. WINDS WILL INCREASE TO 08-12KT AFTER 14Z. WIND GUSTS 25KT OR HIGHER POSSIBLE IN THE VICINITY OF CONVECTION. //ATL CONFIDENCE...00Z UPDATE... MEDIUM ON ALL ELEMENTS. 41 && .PRELIMINARY POINT TEMPS/POPS... ATHENS 72 90 71 92 / 70 30 10 20 ATLANTA 72 87 72 91 / 70 30 10 10 BLAIRSVILLE 70 82 66 86 / 70 20 10 20 CARTERSVILLE 72 87 68 91 / 70 20 10 10 COLUMBUS 74 92 73 94 / 60 40 20 20 GAINESVILLE 72 86 71 90 / 70 30 10 20 MACON 74 91 72 95 / 60 40 20 20 ROME 72 88 68 92 / 70 20 10 10 PEACHTREE CITY 72 88 69 92 / 70 30 10 10 VIDALIA 74 90 74 95 / 60 50 20 20 && .FFC WATCHES/WARNINGS/ADVISORIES... SEVERE THUNDERSTORM WATCH UNTIL 10 PM EDT THIS EVENING FOR THE FOLLOWING ZONES: BALDWIN...BIBB...BLECKLEY...BUTTS... CHATTAHOOCHEE...CRAWFORD...CRISP...DODGE...DOOLY...EMANUEL... GLASCOCK...HANCOCK...HOUSTON...JASPER...JEFFERSON...JOHNSON... JONES...LAMAR...LAURENS...MACON...MARION...MONROE...MONTGOMERY... MUSCOGEE...PEACH...PIKE...PULASKI...PUTNAM...SCHLEY...SPALDING... STEWART...SUMTER...TALBOT...TAYLOR...TELFAIR...TOOMBS... TREUTLEN...TWIGGS...UPSON...WARREN...WASHINGTON...WEBSTER... WHEELER...WILCOX...WILKINSON. && SHORT TERM...41 LONG TERM....01 AVIATION...41
Hazardous weather outlook, Aug 6, 6:42 PM EDT, 2 hours 45 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATE NATIONAL WEATHER SERVICE PEACHTREE CITY GA 642 PM EDT THU AUG 6 2015 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-071200- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 642 PM EDT THU AUG 6 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA. .DAY ONE...THIS EVENING AND TONIGHT... A STRONG UPPER LEVEL DISTURBANCE WILL CONTINUE TO SPARK SCATTERED TO NUMEROUS THUNDERSTORMS THROUGH THIS EVENING... WITH A FEW STORMS POSSIBLE OVERNIGHT. SEVERAL OF THESE STORMS WILL BE SEVERE THROUGH THE EVENING... WITH THE MAIN SEVERE THREAT GENERALLY ALONG AND SOUTHEAST OF A COLUMBUS TO MONTICELLO TO WARRENTON LINE. THE SEVERE STORM THREAT WILL GREATLY DIMINISH BY 10 PM WITH LOSS OF DAYTIME HEATING. DAMAGING WIND GUSTS UP TO 70 MPH AND FREQUENT CLOUD TO GROUND LIGHTNING WILL BE THE MAIN THREATS WITH THESE STORMS. LOCALLY HEAVY RAINFALL COULD ALSO RESULT IN SOME BRIEF MINOR FLOODING ALONG LOW LYING... FLOOD PRONE AREAS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY... ALTHOUGH RAIN CHANCES WILL DECREASE THROUGH THE WEEKEND...ENOUGH MOISTURE AND FUEL FOR STORMS WILL EXIST TO ALLOW FOR ADDITIONAL ACTIVITY DURING AFTERNOON AND EVENING EACH DAY. ISOLATED STRONG STORMS ARE POSSIBLE WITH GUSTY WINDS...FREQUENT LIGHTNING...AND HEAVY RAINFALL. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BECOME NECESSARY LATER TODAY. IN THE MEANTIME...SPOTTERS ARE ENCOURAGED TO SUBMIT REPORTS OF SEVERE WEATHER THROUGH THE WEB BY GOING TO WEATHER.GOV/ATLANTA.
In the hours before
Local storm report, Aug 6, 8:46 PM EDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
846 PM EDT THU AUG 06 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0815 PM TSTM WND DMG 1 SW CENTRALHATCHEE 33.36N 85.11W
08/06/2015 HEARD GA 911 CALL CENTER
A TREE WAS DOWNED ON NOTNOMIS ROAD.
&&
EVENT NUMBER FFC1500611
RWILLISSpecial weather statement, Aug 6, 8:46 PM EDT, 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
846 PM EDT THU AUG 6 2015
GAZ053>058-066>071-070130-
HENRY GA-UPSON GA-SPALDING GA-TROUP GA-CLAYTON GA-COWETA GA-PIKE GA-
BUTTS GA-LAMAR GA-FAYETTE GA-MONROE GA-MERIWETHER GA-
846 PM EDT THU AUG 6 2015
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN HENRY...NORTHEASTERN
UPSON...SPALDING...NORTHEASTERN TROUP...SOUTHERN CLAYTON...COWETA...
PIKE...SOUTHWESTERN BUTTS...LAMAR...FAYETTE...NORTHWESTERN MONROE AND
NORTHERN MERIWETHER COUNTIES UNTIL 930 PM EDT...
AT 846 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF STRONG THUNDERSTORMS EXTENDING FROM NEAR EAST NEWNAN TO
SENOIA TO NEAR THE ROCK...AND MOVING EAST AT 35 MPH.
HAZARD...FREQUENT LIGHTNING AND HEAVY RAIN.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY.
ELECTRICAL APPLIANCES SHOULD NOT BE USED UNLESS IN AN
EMERGENCY. LOCALIZED FLOODING IN LOW LYING AND POOR
DRAINAGE AREAS IS ALSO LIKELY. MOTORISTS SHOULD SLOW DOWN
AND BE PREPARED FOR POSSIBLE LOSS OF CONTROL DUE TO
HYDROPLANING. WHEN WATER COVERS THE ROAD...REMEMBER TO
TURN AROUND DON'T DROWN.
SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
NEWNAN...GRIFFIN...FAYETTEVILLE...BARNESVILLE...FORSYTH...ZEBULON...
PEACHTREE CITY...HAMPTON...TYRONE...SENOIA...HOGANSVILLE...
GRANTVILLE...LUTHERSVILLE...MILNER...BROOKS...MORELAND...MOLENA...
WILLIAMSON...SHARPSBURG AND TURIN.
LAT...LON 3349 8462 3345 8439 3334 8415 3330 8413
3330 8407 3331 8407 3303 8381 3293 8425
3315 8495 3322 8495 3323 8494 3332 8495
TIME...MOT...LOC 0046Z 260DEG 28KT 3333 8481 3331 8455 3300 8423Local storm report, Aug 6, 8:52 PM EDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
852 PM EDT THU AUG 06 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0812 PM TSTM WND DMG MORNINGSIDE 32.53N 84.92W
08/06/2015 MUSCOGEE GA BROADCAST MEDIA
A LARGE TREE WAS BLOWN DOWN ON MORNINGSIDE DRIVE IN
COLUMBUS.
&&
EVENT NUMBER FFC1500612
RWILLISLocal storm report, Aug 6, 9:24 PM EDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
924 PM EDT THU AUG 06 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0840 PM FLASH FLOOD COLUMBUS 32.46N 84.99W
08/06/2015 MUSCOGEE GA 911 CALL CENTER
STREET FLOODING REPORTED ON 10TH STREET IN FRONT OF
GOVERNMENT CENTER.
&&
EVENT NUMBER FFC1500613
RWILLISLocal storm report, Aug 6, 9:26 PM EDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
926 PM EDT THU AUG 06 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0840 PM FLASH FLOOD 1 E KINGSTON 32.52N 84.95W
08/06/2015 MUSCOGEE GA 911 CALL CENTER
VEHICLES BECAME STUCK IN THE FLOODED ROADWAY ON AIRPORT
THRUWAY.
&&
EVENT NUMBER FFC1500614
RWILLISSpecial weather statement, Aug 6, 9:27 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
927 PM EDT THU AUG 6 2015
GAZ090-102-103-070230-
WEBSTER GA-STEWART GA-CHATTAHOOCHEE GA-
927 PM EDT THU AUG 6 2015
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN WEBSTER...STEWART
AND SOUTHWESTERN CHATTAHOOCHEE COUNTIES UNTIL 1030 PM EDT...
AT 927 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF STRONG THUNDERSTORMS EXTENDING FROM NEAR CUSSETA TO SEALE...
AND MOVING EAST AT 15 MPH.
HAZARD...WINDS UP TO 40 MPH...FREQUENT LIGHTNING AND HEAVY RAIN.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
NOT BE USED UNLESS IN AN EMERGENCY. LOCALIZED FLOODING IN
LOW LYING AND POOR DRAINAGE AREAS IS ALSO LIKELY.
MOTORISTS SHOULD SLOW DOWN AND BE PREPARED FOR POSSIBLE
LOSS OF CONTROL DUE TO HYDROPLANING. WHEN WATER COVERS
THE ROAD...REMEMBER TO TURN AROUND DON'T DROWN.
SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
LUMPKIN...CUSSETA...RICHLAND...SEMINOLE...OMAHA...RENFROE...
LOUVALE...PROVIDENCE CANYON STATE PARK...WESTVILLE...BROOKLYN...
CHARLES AND JAMESTOWN/SOUTH FORT BENNING.
LAT...LON 3199 8507 3202 8505 3206 8506 3209 8504
3213 8506 3218 8501 3220 8496 3222 8498
3222 8493 3225 8492 3226 8489 3230 8494
3232 8499 3235 8479 3223 8466 3212 8450
3197 8499 3198 8500 3197 8504
TIME...MOT...LOC 0127Z 285DEG 14KT 3225 8480 3227 8516The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 6, 8:00 PM EDT | Severe Thunderstorm Warning | FFC | Coweta, Heard, Troup | 45 min |
| Aug 6, 8:07 PM EDT | Severe Thunderstorm Warning | FFC | Chattahoochee, Harris, Muscogee | 38 min |
| Aug 6, 8:18 PM EDT | Special Weather Statement | FFC | Pike | 27 min |
| Aug 6, 8:28 PM EDT | Flash Flood Warning | FFC | Muscogee | 3 hr |
| Aug 6, 8:40 PM EDT | Special Weather Statement | FFC | Chattahoochee | 35 min |
| Aug 6, 8:46 PM EDT | Special Weather Statement | FFC | Coweta, Fayette, Lamar, Monroe, Pike, Spalding | 44 min |
| Aug 6, 8:50 PM EDT | Severe Thunderstorm Warning | FFC | Chattahoochee, Stewart | 40 min |
| Aug 6, 9:29 PM EDT | Special Weather Statement | FFC | Talbot | 46 min |
| Aug 6, 9:35 PM EDT | Special Weather Statement | FFC | Troup | 25 min |
| Aug 6, 10:32 PM EDT | Special Weather Statement | FFC | Chattahoochee, Macon, Marion, Schley, Stewart, Sumter and 2 more | 43 min |
| Aug 7, 4:06 PM EDT | Special Weather Statement | FFC | Stewart | 24 min |
Nearby
Special Weather Statements in Georgia, 2015Every special weather statement in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.